Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 951374, 10 pages
Research Article

Topological Quasilinear Spaces

Department of Mathematics, Inonu University, 44280 Malatya, Turkey

Received 14 March 2012; Accepted 22 July 2012

Academic Editor: Jing Ping Wang

Copyright © 2012 Yılmaz Yılmaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Aseev, “Quasilinear operators and their application in the theory of multivalued mappings,” Proceedings of the Steklov Institute of Mathematics, no. 2, pp. 23–52, 1986. View at Google Scholar · View at Zentralblatt MATH
  2. Ö. Talo and F. Başar, “Quasilinearity of the classical sets of sequences of fuzzy numbers and some related results,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 1799–1819, 2010. View at Google Scholar · View at Zentralblatt MATH
  3. V. Lakshmikantham, T. Gana Bhaskar, and J. Vasundhara Devi, Theory of Set Differential Equations in Metric Spaces, Cambridge Scientific Publishers, 2006.
  4. M. A. Rojas-Medar, M. D. Jiménez-Gamero, Y. Chalco-Cano, and A. J. Viera-Brandão, “Fuzzy quasilinear spaces and applications,” Fuzzy Sets and Systems, vol. 152, no. 2, pp. 173–190, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Ratschek and J. Rokne, New Computer Methods for Global Optimization, Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood, Chichester, UK, John Wiley & Sons, New York, NY, USA, 1988.
  6. S. Markov, “On the algebraic properties of convex bodies and some applications,” Journal of Convex Analysis, vol. 7, no. 1, pp. 129–166, 2000. View at Google Scholar · View at Zentralblatt MATH
  7. S. Markow, “On quasilinear spaces of convex bodies and intervals,” Journal of Computational and Applied Mathematics, vol. 162, no. 1, pp. 93–112, 2004. View at Publisher · View at Google Scholar
  8. A. Wilansky, Modern Methods in Topological Vector Spaces, McGraw-Hill, New York, NY, USA, 1978.